4 doctors weighed in:

I use a nebulizer with my albuteral and now i. Have a cough what can I do for it?

4 doctors weighed in
Dr. Mark Diamond
Pediatrics
2 doctors agree

In brief: Call your doc

O/c cough meds may help a cough caused by drainage, but if it is from something else and the albuterol is not helping, you need to see your doc.

In brief: Call your doc

O/c cough meds may help a cough caused by drainage, but if it is from something else and the albuterol is not helping, you need to see your doc.
Dr. Mark Diamond
Dr. Mark Diamond
Thank
Dr. Sue Ferranti
Internal Medicine

In brief: Asthma?

Assuming you have asthma and that is the reason for the albuterol, the cough may be another manifestation of bronchospasm/inflammation and you may need to add a steroid inhaler to your regimen.
See your doctor to be sure and to prescribe the inhaler. Also, be sure you are cleaning your nebulizer and its supplies after each treatment to avoid infection from this source.

In brief: Asthma?

Assuming you have asthma and that is the reason for the albuterol, the cough may be another manifestation of bronchospasm/inflammation and you may need to add a steroid inhaler to your regimen.
See your doctor to be sure and to prescribe the inhaler. Also, be sure you are cleaning your nebulizer and its supplies after each treatment to avoid infection from this source.
Dr. Sue Ferranti
Dr. Sue Ferranti
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
23 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors